Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: I. S. Krasil'shchik and A. M. Vinogradov
Title: Symmetries and conservation laws for differential equations of mathematical physics
Additional book information: American Mathematical Society, 1998, xiv + 333 pp., ISBN 0-8218-0958-X, $29.00$

Review Information:

Reviewer: Peter J. Olver
Affiliation: University of Minnesota
Journal: Bull. Amer. Math. Soc. 37 (2000), 369-371
Published electronically: March 23, 2000
Review copyright: © Copyright 2000 American Mathematical Society